# SDR DALA2015030901995

- Difficulty date: March 11, 2014
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 91,046 hours, 43,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 445
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 523919-14AD FOR LIGHTNING STRIKE AT FS 445 AND S-14L.  ADDITIONAL FOLLOW-ON ACTIONS REQUIRED.  ER/A REQUIRES ADDITIONAL AMOC APPROVAL PRIOR TO 1500 CYCLES FROM 42624 TOTAL CYCLES.  NO MAINTENANCE WORK REQUIRED.  REF A 523919-14AD FOR ADDITIONAL INFORMATION.  ASSOCIATED ER/A 00-523919, ADDED FOR AC 0616.  ER/A 523919-14AD, REV A, THIS LP IS TERMINATED, AMOC APPROVAL RECEIVED AND INCORPORATED INTO ER/A, NO FURTHER AMOC APPROVAL TRACKING IS REQUIRED. CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT 05 MAR 15 AND LOG COMMENT.
